CureZone   Log On   Join
Re: Mirena and its strange side effects
 
jessysnipsnip Views: 1,565
Published: 11 years ago
 
This is a reply to # 1,569,855

Re: Mirena and its strange side effects


i know exactly how your feeling. it is horrific. and noone should feel like this. Post mirena i still have ten percent symptoms lingering, i am relating it to the silicone and the hormone, its in my blood post mirena how scary is that. i am getting more deeper testing done to make sure i have to permanent damage to my nervous system and to my heart and to my lungs and etc. i had mri s and ct sccans and everything was normal. but i will continue to find a diagnosis this evil thing definatly changed my body. Ibprofen was in the beggining, now muscle relaxers and occasionally pain medicine helps from dr. how pathetic is that , that is something that has i have to be careful taking and cant take it around the kids, but how else are we sopose to deal with the pain. you should check your silicone levels, mine after mirena was removed is still the level as a woman with silicone breast implants. that is why i compare my side effects to theres because i have same amount in my blood stream.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

5.391 sec, (1)